Translator Disclaimer
1 September 2016 Erratum for Michael J. Griffin, Ken Ono, and S. Ole Warnaar, “A framework of Rogers--Ramanujan identities and their arithmetic properties,” Duke Math. J., Volume 165, Number 8 (2016), 1475--1527
Duke Math. J. 165(12): (1 September 2016). DOI: 10.1215/00127094-3713999
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.165 • No. 12 • 1 September 2016
Back to Top